Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, I'm prescribed to take accutane every other day with stieva-a+tretinoin cream every night. I just finished my first week and i'm already experiencing a bad break out. I looked at a few other posts and it seems that this is normal. My question is how long is this initial break out going to last? I even have 1 on each side of the insides of my nose. Also, my skin isn't that dry with exception to the side of the noses. Do you think it'll be alright for me to apply Dan's 2.5% benzoyl peroxide during the day? Or should I just use it for the trouble spots? Any suggestions would be really helpful. Thanks.

Link to comment
Share on other sites

Don't use any other topicals etc with Accutane.

Your IB should be gone within a few weeks, just wait it out and weather that storm :]

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×